# SDR UPS02839699

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 563932743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LONGERON CRACK AT STA 1767 AT L17L ACCESS THRU DOOR 60.    REMOVED & REPLACED LONGERON PN 5639327-43 IAW DC8 SRM 51-1-20D AND 5 1-1-21
